Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Laproscopic surgery done. Experiencing tiredness, stomach ache and spotting after periods. Advice?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Iam 26 F unmarried.
since 2-3 months, I observe vaginal bleeding a week/two after my course of normal periods which lasts for 3-4 days. Although it is not uniform or heavy, it lasts for 3-4 days and I havent been experiencing any tiredness, stomach ache or other problems.

I did have undergone laproscopic surgery to get my right ovarianCyst removed 4 and half years back, which was detected during a whole body checkup. After which I am absolutely healthy and had no issues.

Please advice what could be the reason for this now and also suggest how to go about it.
Posted Wed, 3 Apr 2013 in Women's Health
Answered by Dr. Sree Gouri SR 34 minutes later
Thanks for the query.
According to your description the possible causes for your bleeding are:
-Ovulatory bleeding: some women may have spotting at the time of ovulation. Sometimes this can last for few days.
For more details:
-Inter-menstrual spotting: this can be seen due to hormonal imbalance.
-Frequent menstrual cycles:this can also occur due to hormonal imbalance. Fibroids etc can also contribute to above two types of bleeding.
-Bleeding from local lesions like cervical polyps, erosion etc.
No need to worry, more possibly the bleeding could be due to hormonal imbalance.
You once consult gynecologist, get examined and undergo one ultrasound to find out the possible cause for your problem and take treatment accordingly.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor